MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right hip replacement on (b)(6) 2015.Approximately 7 years and 5 months after the initial procedure the patient had a right hip revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on 7 mar 2023 diagnosis: failed right hip replacement the surgeon could easily see a fairly large pseudotumor emerging from the joint and extending up into the watson-jones interval.It was a brown, light-brownish, gray bland appearing sepsis, had a typical appearance of a pseudotumor.
 
Additional Manufacturer Narrative
D10: concomitants: 4119788 170-36-03 - biolox delta femoral head 36mm od, +3.5mm 3521836 180-01-60 - nv crown cup clstr hole 60mm group 4 4063661 180-65-25 - alteon 6.5mm screw, 25mm 4121164 180-65-25 - alteon 6.5mm screw, 25mm 3684611 188-00-14 - wedge plasma s/o sz 14 pending investigation.
 
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1, b2, e4 (removed erroneous entry), g2, h6: clinical code, component code, type of investigation, investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
geoff gannon
MDR Report Key18730241
Report Number1038671-2024-00253
Device Sequence Number18193095
Product Code JDI
UDI-Device Identifier10885862022240
UDI-Public10885862022240
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Catalogue Number130-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer04/02/2024
12/02/2025
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date04/15/2024
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexUnknown